# SDR 2001FA0000176

- Difficulty date: June 27, 2001
- Submitted: August 8, 2001
- Operation: General aviation
- Aircraft: N36202
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887028
- Engine: Lyc TIO540*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: SFA2325
- Part serial: 4099
- Condition: Leaking
- Location: Mlg
- Part time: 55 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACTUATOR LEAKS FLUID FROM SHAFT SEAL.  SEAL  PN 762-084 WAS FOUND SPLIT ON I.D.
